Now it about 40 days i am totally out of Methadone as i Switched off to Suboxone.I stated with 4 tab(2mg0 and now tappered to 2tab(2mg). Please let me know this premature Ejaculation is Normal side effect of suboxone, or dragged effects of methadone used. What i must do?
I was on methadone for 17 months and switched to suboxone in oct 2009 and I am at 2mg. I noticed similar symptmoms and read into it. The methadone effects your testostone levels and can take between 3-6months for your body to readjust. Remember methadone is a pain killer it blocks certain sensations so when you are off it your body tends to get overstimulated and will react that way for awhile and the suboxone can have similar side effects. Also depending on age but I think you will be fine and your body will adjust in time.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2012 • 1 answer
Posted 21 Dec 2012 • 2 answers
Posted 27 Mar 2013 • 3 answers
Posted 27 Mar 2014 • 1 answer
Posted 7 May 2014 • 1 answer